STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 44MM NO 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
0580-1-442 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been 13 other similar events for the reported lot all related to the same issue.This event is deemed to be a manufacturing issue.Manufacturing nc was issued on 15 aug 2025 for this event.This mdr is for the catalog and lot number on the box and label (0580-1-442, lot a00976), which did not correspond to the catalog and lot number laser marked on the stem (0580-1-352, lot g8754849).
Event or Problem Description
This report is for the stem implanted on (b)(6) 2025.When i was following up on product field action responses, a customer copied me into an email chain and noted that a stem was already implanted into patient.Surgeon was satisfied with the outcomes of the procedure and has not reported any issues related to the size of the implant.No negative impacts noted by the patient.Date of implant was (b)(6) 2025: the pfa and communications to customers were sent on (b)(6) 2025.From the customer (lead theatre practitioner): "the exeter v40 stem was implanted on (b)(6) 2025.I have confirmed with surgeon that they are satisfied with the outcomes of the procedure.Furthermore, they have not reported any issues related to the size of the implant, nor have there been any negative impacts noted by the patient at this time.".